A closed-form solution of a complete singular integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 130-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_1_a12,
author = {I. A. Paradoksova},
title = {A closed-form solution of a complete singular integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {130--139},
year = {1961},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_1_a12/}
}
I. A. Paradoksova. A closed-form solution of a complete singular integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 130-139. http://geodesic.mathdoc.fr/item/IVM_1961_1_a12/